Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 347401, 5 pages
http://dx.doi.org/10.1155/2013/347401
Research Article

On Two Projection Algorithms for the Multiple-Sets Split Feasibility Problem

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 15 July 2013; Accepted 27 November 2013

Academic Editor: Livija Cveticanin

Copyright © 2013 Qiao-Li Dong and Songnian He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Censor, T. Elfving, N. Kopf, and T. Bortfeld, “The multiple-sets split feasibility problem and its applications for inverse problems,” Inverse Problems, vol. 21, no. 6, pp. 2071–2084, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z. Li, D. Han, and W. Zhang, “A self-adaptive projection-type method for nonlinear multiple-sets split feasibility problem,” Inverse Problems in Science and Engineering, vol. 21, no. 1, pp. 155–170, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H.-K. Xu, “A variable Krasnosel'skii-Mann algorithm and the multiple-set split feasibility problem,” Inverse Problems, vol. 22, no. 6, pp. 2021–2034, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. Zhang, D. Han, and Z. Li, “A self-adaptive projection method for solving the multiple-sets split feasibility problem,” Inverse Problems, vol. 25, no. 11, article 115001, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Zhao and Q. Yang, “Self-adaptive projection methods for the multiple-sets split feasibility problem,” Inverse Problems, vol. 27, no. 3, article 035009, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Zhao and Q. Yang, “A simple projection method for solving the multiple-sets split feasibility problem,” Inverse Problems in Science and Engineering, vol. 21, no. 3, pp. 537–546, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Zhao and Q. Yang, “Several acceleration schemes for solving the multiple-sets split feasibility problem,” Linear Algebra and Its Applications, vol. 437, no. 7, pp. 1648–1657, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2–4, pp. 221–239, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Q.-L. Dong, Y. Yao, and S. He, “Weak convergence theorems of the modified relaxed projection algorithms for the split feasibility problem in Hilbert spaces,” Optimization Letters, 2013. View at Publisher · View at Google Scholar
  11. S. He and W. Zhu, “A note on approximating curve with 1-norm regularization method for the split feasibility problem,” Journal of Applied Mathematics, vol. 2012, Article ID 683890, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Beck and M. Teboulle, “A fast iterative shrinkage-thresholding algorithm for linear inverse problems,” SIAM Journal on Imaging Sciences, vol. 2, no. 1, pp. 183–202, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J.-P. Aubin, Optima and Equilibria: An Introduction to Nonlinear Analysis, vol. 140 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 1993. View at MathSciNet
  14. D. P. Bertsekas, Nonlinear Programming, Athena Scientific, Belmont, Mass, USA, 2nd edition, 1999.
  15. J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, vol. 30 of Classics in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet